# SDR FDEA201303120556

- Difficulty date: March 12, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 47,592 hours, 23,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361079820600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5L AT FR 18 HAS CORROSION ON TOP SURFACE.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS. REMOVED, FABRICATED IAW DWG. A53610798, AND REPLACED SEAT TRACK IAW SRM 51-40-21 PARA. 6 AND 13.
